Avalanche ionization of condensed dielectrics
Doklady Akademii Nauk, Tome 283 (1985) no. 1, pp. 102-105
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_283_1_a23,
author = {A. G. Litvinenko and V. M. Osadchiev},
title = {Avalanche ionization of condensed dielectrics},
journal = {Doklady Akademii Nauk},
pages = {102--105},
year = {1985},
volume = {283},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_283_1_a23/}
}
A. G. Litvinenko; V. M. Osadchiev. Avalanche ionization of condensed dielectrics. Doklady Akademii Nauk, Tome 283 (1985) no. 1, pp. 102-105. http://geodesic.mathdoc.fr/item/DAN_1985_283_1_a23/